WIAS Preprint No. 1199, (2007)

Asymptotic convergence results for a system of partial differential equations with hysteresis



Authors

  • Eleuteri, Michela
  • Krejčí, Pavel

2010 Mathematics Subject Classification

  • 35K55 47J40 35B40

Keywords

  • partial differential equations, hysteresis, asymptotic convergence, Preisach operator

Abstract

A partial differential equation motivated by electromagnetic field equations in ferromagnetic media is considered with a relaxed rate dependent constitutive relation. It is shown that the solutions converge to the unique solution of the limit parabolic problem with a rate independent Preisach hysteresis constitutive operator as the relaxation parameter tends to zero.

Appeared in

  • Commun. Pure Appl. Anal., 6 (2007) pp. 1131-1143.

Download Documents